Advil® Dual Action Back Pain Relief Acetaminophen and Ibuprofen Tablets Perspective: front
Hover to Zoom

Advil® Dual Action Back Pain Relief Acetaminophen and Ibuprofen Tablets

4.79(457)View All Reviews
18 ctUPC: 0030573014518
Purchase Options
Located in AISLE 19

Product Details

Advil® Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. 18-ct of Advil® Dual Action Back Caplets with Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief

Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief

Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours. Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication

Ratings and Reviews

Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.